# SDR 9JLA2014013103681

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N960HD
- Make and model: Cessna 560XL
- Aircraft serial: 5605077
- Aircraft time: 3,288 hours, 2,412 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 414F
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE PASSENGERS STATED THAT THE CABIN TEMP SENSOR FAN WAS VERY NOISY.  THE TEMP FAN WAS SUSPECTED TO BE DEFECTIVE & IT WAS R & R WITH A NEW UNIT.
